Diabetes hangover

Leave a comment

October 15, 2012 by matt bortmess

Our nine year-old Aubrey came into our bedroom this morning at 12:30 and said she felt high. After a quick poke, her meter confirmed she was, in fact, quite high. 414 to be exact.

What?!

A middle of the night site change was in order. And a syringe injection to speed up the process. With small keystones present, we just needed to get things moving downward as soon as possible.

She eventually fell back to sleep. And woke up in range. And so we sent her off to school…she even wanted to ride the bus.

Mid-morning, however, she was complaining of a headache, stomach ache and being tired. After a phone conversation from the school nurse, my wife ended up bringing her home to spend the day resting on the couch and recovering from a night of interrupted sleep.

And so it is…the hangover from a middle of the night high.

Another thing I loathe about diabetes.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Enter your email address to follow this blog and receive notifications of new posts by email.

%d bloggers like this: